# SDR 20000816SH001

- Difficulty date: August 4, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Engine: Garrtt TPE331*
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 31038382
- Part serial: 3013451654
- Condition: Damaged
- Location: 3rd Rotor Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED FROM HONEYWELL WITH DAMAGE ON ONE BLADE.  LOT NR:  4,685.  (X)
